# SDR ASAA2017120722812

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,336 hours, 11,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR VERTICAL PRESSURE DECK WEB IS CRACKED AT DRAIN HOLE LOCATED AT APPROXIMATELY RBL35 AND MEASURES .300 IN LENGTH. GROUNDED - YES. REPAIRED ATTACH ANGLE SEE TASK CARD SB737-57-1330-NG-2 FOR ALL DOCUMENTATION.
